MathSciNet Relay Station
MathSciNet bibliographic data
MR2197928 65F05
Abbasbandy, S.; Ezzati, R.; Jafarian, A. $LU$ decomposition method for solving fuzzy system of linear equations. Appl. Math. Comput. 172 (2006), no. 1, 633–643.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement